Yau’s gradient estimates on alexandrov spaces

Hui-Chun Zhang Sun Yat-sen University Xi-Ping Zhu Sun Yat-sen University

Differential Geometry mathscidoc:1609.10277

Journal of Differential Geometry, 91, (3), 445-522, 2012
In this paper, we establish a Bochner-type formula on Alexandrov spaces with Ricci curvature bounded below. Yau’s gradient estimate for harmonic functions is also obtained on Alexandrov spaces.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:09:46 uploaded by admin ] [ 392 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{hui-chun2012yau’s,
  title={YAU’S GRADIENT ESTIMATES ON ALEXANDROV SPACES},
  author={Hui-Chun Zhang, and Xi-Ping Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230946941031939},
  booktitle={Journal of Differential Geometry},
  volume={91},
  number={3},
  pages={445-522},
  year={2012},
}
Hui-Chun Zhang, and Xi-Ping Zhu. YAU’S GRADIENT ESTIMATES ON ALEXANDROV SPACES. 2012. Vol. 91. In Journal of Differential Geometry. pp.445-522. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230946941031939.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved